| Model Number |
T10 HEXALOBE, CMP FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 15-jan-2026, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-8737-38 t10 hexalobe tips of driver shafts broke off when inserting the screw.Both pieces were removed.This was discovered during a tto case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.